# SDR UALA2010122104669

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 72,276 hours, 20,878 cycles
- Engine: Pwa PW2040
- System (JASC): 2350 · Audio Integrating System
- Part: Selector Panel
- Part number: 503111
- Part serial: 59
- Condition: Failed
- Location: Audio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR5 YOKE & GLARESHIELD PUSH-TO-TALK SW ARE DEFECTIVE BUT ASSOC AUDIO SEL PNL PUSH-TO-TALK SW IS OK.  (04=CAPT, 05=1ST OFF). CREW COMMENTS: F/O NO SIDETONE ON PA. VHF NORMAL. REPLACED F/O AUDIO SELECTOR PANEL. FOUND PA AUDIO WORKING NORMALLY AT SPEAKER AND MINITEL BUT REPLACED AS A PRECAUTION. CHECKS OK.
